background image

HomeHealthAllergy & HayfeverCetirizine Hayfever TabletsPiriteze Antihistamine Allergy Relief Tablets Cetirizine 30s

Piriteze Antihistamine Allergy Relief Tablets Cetirizine 30s

Double tap to zoom in
Piriteze Antihistamine Allergy Relief Tablets Cetirizine 30s
Piriteze Antihistamine Allergy Relief Tablets Cetirizine 30s
Piriteze Antihistamine Allergy Relief Tablets Cetirizine 30s
Piriteze Antihistamine Allergy Relief Tablets Cetirizine 30s
Piriteze Antihistamine Allergy Relief Tablets Cetirizine 30s
Piriteze Antihistamine Allergy Relief Tablets Cetirizine 30s
Piriteze Antihistamine Allergy Relief Tablets Cetirizine 30s
Piriteze Allergy Relief Tablets treat symptoms of hay fever and allergies such as pets, house dust mites, mould spore allergies and skin allergies. Formulated for adults and children 6+. 24hr relief.

£10.55 each 35.17p each

0 Reviews
Check store availability

Product Information

Piriteze Allergy Relief Tablets treat symptoms of hay fever and allergies such as pets, house dust mites, mould spore allergies and skin allergies. Formulated for adults and children 6+. 24hr relief.

Features

Why choose Piriteze Allergy Relief Tablets?
•No one a day allergy tablet lasts longer
•Piriteze is the number 1 selling allergy relief tablet in the UK
•Piriteze Allergy Relief Tablets treat symptoms of hay fever and allergies from pets, house dust mites, mould spore allergies and skin allergies (such as urticaria)
•Piriteze Allergy Relief Tablets provide relief from itchy or watery eyes, sneezing, runny nose, hives and some itchy skin rashes
•Just one Piriteze Allergy Relief Tablet relieves allergy symptoms for 24-hours
•Piriteze Allergy Relief Tablets have been formulated to provide maximum strength allergy relief for adults and children 6+ years
•Piriteze is part of the UK’s number 1 selling allergy care range from Piri – the makers of Piriton
•Piriteze Allergy Relief Tablets are non-drowsy in the majority of users

Piriteze product range:
Piriteze allergy relief tablets are available in packs of 7, 14 and 30 tablets.
Piriteze Syrup for children is also available for ages 6+. Banana flavoured and sugar free. 70ml bottle.
Piriteze is part of the No 1 Selling range of allergy care products from Piri – the makers of Piriton.
How to use the product:
•Children aged from 6 to 12 years: half a tablet twice daily
•Adults and adolescents over 12 years of age: 1 tablet once daily


Piriteze Allergy Relief Tablets contain cetirizine hydrochloride. Always read the label.

Warning or Restrictions

Warning. May cause drowsiness. If affected do not drive or operate machinery. Avoid alcoholic drink. If symptoms persists, or if you are pregnant or breast-feeding, consult your doctor. Keep out of the sight and reach of children.

Product Specification

Each Tablet contains the Active Ingredient Cetirizine Hydrochloride 10 mg, Also includes Lactose, See leaflet for further advice

Height (7)

Width (8.6)

Depth (1.8)

Product code: 422001

Product Uses

Please read the enclosed leaflet carefully before use. Dosage. For oral use. Adults and children aged 12 years and over: One tablet once a day. Children aged 6 to 12 years: Half a tablet twice a day. Children under 6 years: Not recommended. See leaflet for further advice. Do not exceed the stated dose.